Alert archive / New Jersey / Coastal Flood Advisories in 2011
Coastal Flood Advisory 41, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Sep 10, 2011, 4:13 AM EDT for Burlington County, Camden County, Gloucester County, New Jersey; Delaware County, Philadelphia County, Pennsylvania. It took effect at Sep 10, 2011, 11:00 AM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 10, 2011, 4:13 AM EDT (08:13 UTC)
- In effect from
- Sep 10, 2011, 11:00 AM EDT
- Expired
- Sep 10, 2011, 1:52 PM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.2 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 220 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
697 WHUS41 KPHI 100813 CFWPHI URGENT - IMMEDIATE BROADCAST REQUESTED COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 AM EDT SAT SEP 10 2011 NJZ017>019-PAZ070-071-101830- /O.EXP.KPHI.CF.W.0006.000000T0000Z-110910T0800Z/ /O.NEW.KPHI.CF.Y.0041.110910T1500Z-110910T2100Z/ /O.NEW.KPHI.CF.A.0006.110911T0300Z-110911T0900Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 413 AM EDT SAT SEP 10 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... ...COASTAL FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... ...COASTAL FLOOD WARNING EXPIRED AT 4 AM EDT EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON. A COASTAL FLOOD WATCH HAS ALSO BEEN ISSUED. THIS COASTAL FLOOD WATCH IS IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT. * LOCATION...THE TIDAL SECTION OF THE DELAWARE RIVER AND ITS TRIBUTARIES UPSTREAM FROM THE PENNSYLVANIA AND DELAWARE STATE LINE. * COASTAL FLOODING...MINOR TIDAL FLOODING IS EXPECTED LATER THIS MORNING INTO EARLY THIS AFTERNOON...AND POSSIBLE MODERATE TIDAL FLOODING LATE THIS EVENING THROUGH LATE TONIGHT. * AT PHILADELPHIA... HIGH TIDE OCCURS AT 1254 PM SATURDAY WITH A FORECAST TIDE LEVEL NEAR 8.5 FEET AND AGAIN AT 113 AM SUNDAY WITH A FORECAST TIDE LEVEL NEAR 9.0 FEET ABOVE MEAN LOWER LOW WATER. * IMPACTS...SOME ROADWAY FLOODING WILL OCCUR DUE TO THE COMBINATION OF THE TIDE AND THE VOLUME OF WATER MOVING DOWN THE DELAWARE RIVER. AMONG THE LOCATIONS THAT WILL BE AFFECTED IS THE ADMIRAL WILSON BOULEVARD IN CAMDEN. SOME MINOR PROPERTY DAMAGE IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED... LEADING TO COSTLY REPAIRS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). A COASTAL FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF MODERATE OR MAJOR COASTAL FLOODING. PAY CLOSE ATTENTION TO UPDATED FORECASTS AND STATEMENTS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
1 follow-up statement
774 WHUS41 KPHI 101752 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 152 PM EDT SAT SEP 10 2011 NJZ017>019-PAZ070-071-110100- /O.CAN.KPHI.CF.Y.0041.000000T0000Z-110910T2100Z/ /O.CON.KPHI.CF.A.0006.110911T0300Z-110911T0900Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 152 PM EDT SAT SEP 10 2011 ...COASTAL FLOOD WATCH REMAINS IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH LATE TONIGHT... ...COASTAL FLOOD ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE COASTAL FLOOD ADVISORY. * LOCATION...THE TIDAL SECTION OF THE DELAWARE RIVER AND ITS TRIBUTARIES UPSTREAM FROM THE PENNSYLVANIA AND DELAWARE STATE LINE. * COASTAL FLOODING...MINOR TIDAL FLOODING OCCURRED WITH THE EARLIER AFTERNOON TIDE. THIS HIGH TIDE HAS PASSED BUT MORE MINOR TIDAL FLOODING MAY OCCUR AGAIN TONIGHT...SO FOR NOW A WATCH WILL REMAIN IN EFFECT. * AT PHILADELPHIA...THE HIGH TIDE OCCURRED AT 1254 PM SATURDAY WITH A TIDE LEVEL JUST OVER 8.2 FEET. THE NEXT TIDE...THE HIGHER OF THE TWO DAILY TIDES...WILL BE AT 113 AM SUNDAY WITH A FORECAST TIDE LEVEL NEAR OR PERHAPS A LITTLE UNDER 9.0 FEET ABOVE MEAN LOWER LOW WATER. ANOTHER ADVISORY WILL LIKELY BE ISSUED LATER THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF MODERATE OR MAJOR COASTAL FLOODING. PAY CLOSE ATTENTION TO UPDATED FORECASTS AND STATEMENTS AND TAKE APPROPRIATE ACTION TO PROTECT LIFE AND PROPERTY. FOLLOW THE RECOMMENDATIONS OF LOCAL EMERGENCY MANAGEMENT OFFICIALS. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ PO
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Sep 10, 4:11 AM EDT, 2 minutes earlier.
Area forecast discussion, Sep 10, 4:11 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 AM EDT SAT SEP 10 2011
.SYNOPSIS...
A PERSISTENT MID LEVEL LOW ASSOCIATED WITH THE REMAINS OF TROPICAL
STORM LEE WAS OVER THE LOWER OHIO RIVER VALLEY EARLY THIS MORNING.
THAT SYSTEM WILL WEAKEN, DRIFT EAST VERY SLOWLY AND CLEAR THE COAST
AROUND MONDAY NIGHT. A COLD FRONT IS FORECAST TO APPROACH FROM THE
NORTHWEST AND MOVE THROUGH OUR AREA TUESDAY NIGHT INTO WEDNESDAY
NIGHT. LARGE AND COOL CANADIAN HIGH PRESSURE WILL DROP INTO THE
UPPER MIDWEST AND THEN BUILD GRADUALLY EASTWARD TOWARD OUR AREA
THROUGH FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AN AREA OF SFC LOW PRESSURE IS EXPECTED TO MOVE ACRS THE REGION
TODAY. ADDITIONALLY, THE PERSISTENT UPR LOW THAT HAS BEEN OVER THE
OH VLY ALL WEEK THAT WAS THE REMNANTS OF TROPICAL STORM LEE WILL
BEGIN TO FILL AND EJECT EWD. HOWEVER, WITH A LOT OF INSTABILITY
ALOFT, AS THIS LOW BEGINS TO PIVOT TWDS US IT COULD HELP TRIGGER
SOME SHWRS AND TSTMS AS WELL. BOTH THE UPR AND SFC LOW WILL ACT AS
FOCI FOR SHOWERS AND TSTMS TO DEVELOP AND THERE COULD BE SOME HVY
RAIN. HOWEVER, WE ARE NOT ANTICIPATING WIDESPREAD COVERAGE. THERE
HAVE BEEN SOME ISOLD TO SCT SHWRS AND EVEN SOME THUNDER ON RADAR ALL
NIGHT AND THIS IS EXPECTED TO CONTINUE. OVERALL, EXPECT A FAIRLY
CLOUDY DAY AND GUID TEMPS LOOK REASONABLE AND WERE GENLY FOLLOWED.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
NOT TOO MUCH DIFFERENT TONIGHT, AS THE UPR LOW AND SFC LOW CONTINUE
TO AFFECT THE AREA. THERE IS PLENTY OF INSTABILITY AND LL MOISTURE
AROUND THERE COULD SILL BE SOME SHOWERS AND TSTMS AROUND.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
AN UPPER JET ON THE EASTERN FLANK OF THE MID LEVEL TROUGH ASSOCIATED
WITH THE REMNANTS OF LEE WILL APPROACH THE AREA ON SUNDAY AND PASS
BY TO THE SOUTH AND EAST BY MONDAY. AN ASSOCIATED SURFACE IMPULSE
WILL MOVE ACROSS THE AREA, WHILE SURFACE HIGH PRESSURE TO THE
NORTHEAST WILL GIVE GROUND VERY SLOWLY. MOISTURE IS ADEQUATE FOR
RAINFALL, BUT H8 DEW POINTS ARE NOT ANOMALOUSLY HIGH. THERE MAY BE
SOME STABLE PRECIPITATION THAT OCCURS ESPECIALLY OVER THE
NORTHEASTERN PART OF THE FORECAST AREA, BUT THE MODELS DO BRING
MODERATE CAPES (EITHER SURFACE BASED OR ALOFT) FURTHER SOUTHWEST. WE
MAINTAIN THE CHANCE TO SLIGHT CHANCE POPS, AND WE EXTEND SLIGHT
CHANCE POPS INTO MONDAY FOR NOW. WE HAVE KEPT THUNDER OUT OF THE
NORTHEASTERN PART OF OUR FORECAST AREA FOR THE TIME BEING.
WE THEN WILL GO WITH A DRY FORECAST FOR MONDAY NIGHT INTO TUESDAY
BEFORE THE NEXT FRONT APPROACHES. THERE IS CONSIDERABLE SPREAD
ACROSS MODELS AND WITHIN MODELS FROM RUN TO RUN, SO WE BASICALLY
HAVE MAINTAINED CONTINUITY WITH CHANCE POPS FROM TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT. THE LATEST ECMWF WOULD MAKE THE FRONTAL
PASSAGE A PAINFULLY SLOW AFFAIR AND HAVE US EXTEND POPS OUT FURTHER
IN TIME (ESPECIALLY SOUTH). AT THIS TIME, WE HOPE THAT A CANADIAN
SURFACE HIGH WITH A CENTRAL PRESSURE IN EXCESS OF 1030 MB WOULD BE
ABLE TO MAKE AS MUCH SOUTHWARD PROGRESS AS THE PREVIOUS ECMWF
INDICATED. TROPICAL CYCLONE MARIA PRESENTLY LOOKS TO PASS OUR
LATITUDE WELL TO THE EAST AROUND THURSDAY.
WE STARTED OUT SIDING WITH A COOLER SOLUTION ON SUNDAY MAXES NORTH
AND EAST AND WITH MORE OF A CONTINUITY FORECAST ELSEWHERE, AND
BEYOND THAT WE WENT WITH A GUIDANCE/CONTINUITY BLEND. IF THE PRESENT
FORECAST WERE CORRECT, WE WOULD START TO EXPERIENCE A TASTE OF
AUTUMN AROUND WEDNESDAY NIGHT INTO THURSDAY.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
LATEST SATELLITE IMAGERY SHOWED VERY WELL A LARGE AREA OF STRATUS
OVER SRN PORTIONS OF THE AREA. THIS STRATUS HAS DROPPED CIGS TO
LIFR IN MANY LOCATIONS. THIS IS EXPECTED TO CONTINUE UNTIL AFTER
DAY BREAK. FURTHER N, VFR CONTINUES BUT THERE COULD BE MVFR IN
FOG/STRATUS.
OVERALL, WE ARE EXPECTED VFR TODAY AFTER THE MORNING FOG/STRATUS
DISSIPATES AND OF COURSE THERE COULD BE LOWERED CIGS/VSBYS IN ANY
SHWRS/TSTMS THAT DEVELOP LATER THIS MRNG OR IN THE AFTN BUT
CONFIDENCE IN THE LOCATION IS NOT HIGH ENOUGH TO INDICATE IN THE
TAFS ATTM.
OUTLOOK...
ANY VFR CONDITIONS ON SUNDAY INTO SUNDAY NIGHT WOULD BE THREATENED
BY SHOWER AND/OR THUNDERSTORM ACTIVITY. WE EXPECT MAINLY VFR
CONDITIONS MONDAY THROUGH TUESDAY, WITH DETERIORATING CONDITIONS
AGAIN POSSIBLE IN THE TUESDAY NIGHT THROUGH WEDNESDAY NIGHT TIME
FRAME. AS LONG AS HIGH PRESSURE PUSHES A FRONTAL SYSTEM TO OUR
SOUTHEAST, VFR CONDITIONS WOULD RETURN ON THURSDAY.
&&
.MARINE...
EAS CONTINUE TO DECREASE AND EXPECT IMPROVING CONDITIONS ON THE
AREA WATERWAYS THROUGH THE WEEKEND.
SUB-ADVISORY CONDITIONS ARE EXPECTED INTO WEDNESDAY. DEPENDING
UPON THE MID-WEEK COLD FRONT, THE HIGH PRESSURE SYSTEM BEHIND IT,
AND THE EXACT TRACK OF TROPICAL CYCLONE MARIA, WINDS AND/OR SEAS
MAY REACH ADVISORY LEVELS FOR A TIME AFTER THAT.
&&
.TIDES/COASTAL FLOODING...
THE NEXT TIDE CYCLE IS THE LOWER ONE SO IT APPEARS THAT WE WILL NOT
HIT MODERATE TIDAL FLOODING ALONG THE DELAWARE RIVER, SO A COASTAL
FLOOD ADVISORY WILL BE ISSUED IN LIEU OF A WARNING. IT IS NOT AS
CLEAR CUT WITH TONIGHT'S TIDAL CYCLE AS IT IS THE HIGHER ONE, BUT
DEPARTURES WILL BE COMING DOWN SOMEWHAT. HOWEVER, IT WILL BE CLOSE.
FOR NOW, WE WILL ISSUE A COASTAL FLOOD WATCH FOR THAT CYCLE AS WELL.
&&
.RIP CURRENTS...
A MODERATE RISK OF RIP CURRENTS IS EXPECTED TODAY, AS THE EFFECTS OF
HURRICANE KATIA LESSEN.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
PAZ070-071.
COASTAL FLOOD ADVISORY FROM 11 AM THIS MORNING TO 5 PM EDT
THIS AFTERNOON FOR PAZ070-071.
NJ...COASTAL FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
NJZ017>019.
COASTAL FLOOD ADVISORY FROM 11 AM THIS MORNING TO 5 PM EDT
THIS AFTERNOON FOR NJZ017>019.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...DELISI
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...DELISI
AVIATION...DELISI/NIERENBERG
MARINE...DELISI/NIERENBERG
TIDES/COASTAL FLOODING...NIERENBERG
RIP CURRENTS...NIERENBERGHazardous weather outlook, Sep 10, 4:06 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 AM EDT SAT SEP 10 2011 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015-016- 020>023-027-PAZ054-055-060>062-067>069-110900- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 406 AM EDT SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-PAZ070-071-110900- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- 406 AM EDT SAT SEP 10 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM EDT THIS AFTERNOON... ...COASTAL FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. COASTAL FLOOD WATCH. LOCALLY HEAVY RAIN IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-110900- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 406 AM EDT SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. LOCALLY HEAVY RAIN IS POSSIBLE TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-110900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 406 AM EDT SAT SEP 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 4:13 AM EDT | Coastal Flood Watch | PHI | Burlington, Camden, Gloucester | 14 hr |
| Sep 10, 4:16 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 97 min |
| Sep 10, 5:15 PM EDT | Areal Flood Advisory | PHI | Atlantic | 42 min |
| Sep 10, 5:58 PM EDT | Coastal Flood Advisory | PHI | Burlington, Camden, Gloucester | 9 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2011Coastal Flood Advisories in Pennsylvania, 2011Every coastal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.